Have y’all ever had laryngitis? I don’t know about you but it makes me so mad! I want to communicate to my therapist, for example, and I say, “I’m so mad that I can’t talk and tell you how I feel!” He says, “What?”
I know. Funny. HAHA – except it’s not. I am not a big talker, mind you. I am happy sitting in a room full of people for 2 hours not saying a word, trust me. But when I can’t? GRRR! I want to throw things. It has been about 5 weeks now. I’ll get to that.
So anyway back to the depression. It had gotten increasingly worse (continued suicidality, hopelessness, anhedonia, lack of motivation, irritability, insomnia, isolation, etc etc), so finally a little more than a month ago my shrink increased my Abilify. Currently on Lamictal 200 mg, Trileptal 400 mg, Abilify 2.5 mg, among other non- psych drugs.
The med change still has not helped, so she has increased it again, to 3 mg. We are leery because I have gotten manic on it before; but other med adjustments/changes have either not helped or have had bad side effects. I wish I had a list of all the stupid meds I have been on.
I am also on the wait list to start outpatient hospitalization or intensive outpatient or however you want to call it. It has often helped before. I hate to have to do it but … (shrug) it is what it is.
Now the laryngitis. I’ve had it going on five weeks now. From the get-go the only symptoms have been the laryngitis and a dry cough. Barely productive of sputum (if you are a nurse and taking notes). I have also had an increase in my reflux (food and liquid backing up into my throat). My doctor and I discussed it and decided I should have an EGD (tube that goes down the throat and looks at the esophagus and stomach and etc – they can take pictures, take biopsies, etc). Still waiting on that appointment.
Oh, and the maintenance guy helped me to elevate the head of my bed on blocks, and my Nexium (medication for reflux) has been increased.
I think that’s about it.
Oh and just in case anyone wanted an explanation:
“If you want to make God laugh, tell him about your plans.” – Woody Allen